# SDR CALA2019052400813

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,495 hours, 22,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN BS 344-360 AND RBL 5 IS CRACKED AT UPPER SURFACE FASTENER HOLE. (REF NR 99834900) REMOVED INTERCOSTAL AT FWD WET AREA BETWEEN BS 344-360 RBL 5 AND REPLACED IT WITH NEW INTERCOSTAL PO. 1603411 AS PER SRM 51-40-02.
